# SDR USAA950186

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 847-787.7
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .625 INCH BY 10 INCH TOTAL CORROSION IN SEVERAL PLACES, ON FLOOR BEAM AT BS 847 THROUGH BS 787.7.  REPAIRED PER SRM 53-00-53 FIG 202.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (Z)
